# SDR DALA2018041202400

- Difficulty date: April 10, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 79,438 hours, 10,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LIGHTS AT SEATS 1-3D INOPERATIVE. MAINTENANCE REPLACED FUSE F1 ON POWER SUPPLY M730. SYSTEM OPERATION IS NORMAL.
